# SDR E4EB2015120705

- Difficulty date: June 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD LE, OTBD SECTION LOWER AFT SKIN HAS INTERGRANULER CORROSION AT XFS 245. PERFORMED UT INSPECTION, REMOVED FASTENERS.  REMOVED CORROSION & BLENDED AREA IS OUT OF LIMITS.  HFEC SURFACE INSPECTION.  FABRICATED EXTERNAL SPLICE REPAIR DOUBLER & INSTALLED IAW EA 008-5730-38-A6017.
